# SDR QXEA2013031900627

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT BRACKET FOR DRIP TRAY AT STA 26.7 STR 25P IS CORRODED.  REMOVED BRAKCET IAW SRM REV 12 51-42-05-02-01, CORROSION DAMAGE FOUND OUT OF LIMITS IAW SRM REV 12 53-20-17-00-01. RECEIVED NEW BRACKET, MATCH DRILLED TO ACFT AND INSTALLED IAW SRM REV 12 51-40-07-02-01, 51-23-00-00-01, 51-42-05-02-01 AND 51-25-15-02-01.
